19 year old Gyno Question...
- 07-09-2008, 01:47 PM
19 year old Gyno Question...
To make a long story short I made the STUPID decision to take m1t at 20mg. I took it for 9 days and stopped, thankfully, and will never touch a steroid/prohormone again until I am at least 21.
Unfortunately, around day 7 of m1t I noticed that my nipples were puffier and that they pointed out a lot more. There are no hard lumps or real pain or soreness when I touch them, but they stick out a lot more than they used to. It's embarrassing.
I've been taking Nolvadex at 40mg ED for 13 days now and they seem to stick out a bit more and definitely haven't been reduced.
Is this gyno I've developed permanent, only to be removed by surgery...or will nolvadex help remove and prevent the gyno from developing further?
Any help much appreciated.
- 07-09-2008, 01:54 PM
07-09-2008, 01:55 PM
did u also read the rules thread?...sorry for being a d!ck but all the info u need is out there and its pretty stupid that u put ur age in the title
read, dont post under 21
07-09-2008, 01:58 PM
My question isn't regarding steroids or PH's or using them, it's regarding GYNO and how to get rid of it. Why would I have to be 21 to ask about gyno and treating it? I realize what I did was stupid and I'm trying to fix things.
Also, I definitely searched all over google and the boards here and I haven't found anything pertinent to my specific problem (pointy, swollen nipples without a lump or pain) and if Nolvadex will fully remove it.
07-09-2008, 01:59 PM
The stupid part was not taking M1T, it was taking it underage and also not using any PCT after 9 days.
How long ago was this?
I would continue the Nolvadex for another day and then taper the dosage down to 20 for another 2 weeks. If there is no improvement you outa see a doctor and be totally straight with them. It may be there to stay, it may be due to something else (i.e. prolactin).
07-09-2008, 02:02 PM
Thanks for the reply btw. So you think it's gyno even though there are no lumps, soreness, or pain when I touch my nipples?
07-09-2008, 02:03 PM
07-09-2008, 02:04 PM
07-09-2008, 02:07 PM
Continue taking Nolvadex at 40mg ED for another two weeks or taper it down to 20mg after tomorrow as I've taken 40mg for 2 weeks now?
The only plus is that it hasn't really gotten worse for about a week and a bit now...but it hasn't improved either.
07-09-2008, 02:09 PM
Anyways, as for puffy nipples...they never really used to stick out at all and now they stick out when they aren't cold and haven't been touched (they stick out about 1mm or a tiny bit more) and when they get cold or stimulated they stick out about 1.5-2mm.
07-09-2008, 02:15 PM
07-09-2008, 02:56 PM
This sounds like water retention. It seems that gyno usually has other symptoms like soreness and lumps. I would keep dosing the nolva and drop it to 20mg like others have mentioned. Topical formestane may be a good idea, like someone previously mentioned, if the nolva doesnt do the job .
07-10-2008, 10:07 AM
Quick question for u guys who think his problem might be water retention. Could that water retention be permanent if not treated? Cause i have the exact same problem, either formed from puberty or from being a dumb*** like him and doing some injectables with no pct when i was 19.
07-10-2008, 10:08 AM
07-10-2008, 11:24 AM
07-10-2008, 02:53 PM
Similar Forum Threads
- By thisguyinny in forum SupplementsReplies: 13Last Post: 07-09-2012, 08:09 AM
- By samsmith1991 in forum Pro BodybuildingReplies: 10Last Post: 03-18-2011, 06:33 PM
- By Kosmas in forum AnabolicsReplies: 7Last Post: 01-08-2011, 11:55 PM
- By OnMyGrind318 in forum SupplementsReplies: 33Last Post: 03-21-2010, 10:24 PM
- By BigCasino in forum General ChatReplies: 21Last Post: 12-03-2004, 12:45 AM